# SDR CALA2025112811539

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 81,408 hours, 30,127 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800 R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE HANGS OUT EXCESSIVELY GIRT BAR AT R1 DOOR SLIDE STOWED PROPERLY.  VISUAL INSPECTION SHOWS PROPER MOUNTING WITH NO LOOSE COVER. GIRT BAR SLIDE ATTACHMENT SHOWES NO INTERFERENCE.
